Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sarishvili, I T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:60
Abstract pages:191
Full texts:78
References:28

http://www.mathnet.ru/eng/person22032
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/334732

Publications in Math-Net.Ru
1992
1. G. P. Jorjadze, I. T. Sarishvili, “Symmetry groups in the extended quantization scheme”, TMF, 93:2 (1992),  231–248  mathnet  mathscinet; Theoret. and Math. Phys., 93:2 (1992), 1239–1250  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021